Previous
Previous Product Image

Ideal Eucalyptus Oil 50ML

KSh550.00
Next

Flugone C&F Tablets 10’s

KSh150.00
Next Product Image

Febrex Plus Tablets 20’s

KSh250.00

Febrex Plus Tablets 20’s

KSh250.00

Febrex Plus Tablets contains Chlorpheniramine 2mg, Paracetamol/Acetaminophen 500mg and Phenylephrine 10mg. Chlorpheniramine is an anti-allergic. Paracetamol is a pain reliever and fever reducer.

Order on WhatsApp
Add to Wishlist
Add to Wishlist
Category:

Description

Febrex Plus Tablets 20’s contains Chlorpheniramine 2mg, Paracetamol/Acetaminophen 500mg and Phenylephrine 10mg. Chlorpheniramine is an anti-allergic. Paracetamol is a pain reliever and fever reducer. As a result, it blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a nasal decongestant that narrows the small blood vessels. Therefore, it provides relief from congestion or stuffiness in the nose.

Reviews

There are no reviews yet.

Be the first to review “Febrex Plus Tablets 20’s”

Your email address will not be published. Required fields are marked *

Shopping cart

1

Subtotal: KSh1,150.00

View cartCheckout